MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA

Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA
Catalog Number DYNDTC5081
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the male luer lock adapter on it sticks or bonds, unable to break it lose.".
 
Additional Manufacturer Narrative
The customer reported that the male luer lock adapter "sticks or bonds" and was "unable to break it lose," and that "something in the manufacturing process is causing the valvue to stick." the investigation stated that there were no samples or pictures received.The complaint could not be confirmed, and without a sample received it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results; should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 0.3ML, NONBOND NF VA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50947178
Report Number1417592-2026-54411
Device Sequence Number9552471
Product Code FPA
UDI-Device Identifier40080196141914
UDI-Public40080196141914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown